MAUDE Adverse Event Report: COOK INC DILATOR SET; DRE DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

COOK INC DILATOR SET; DRE DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Catalog Number C-JCDS-100-CHB
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/16/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that prior to the procedure, it was noted that the pediatric dilator tip was cracked.It was further noted a large crack in the dilator tip.Another kit was used to complete the procedure.There were no adverse consequences reported due to this event.

Brand Name
DILATOR SET
Common Device Name
DRE DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8167927
Report Number1820334-2018-03776
Device Sequence Number2640465
Product Code DRE
UDI-Device Identifier00827002103979
UDI-Public(01)00827002103979(17)190422(10)6896386
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/22/2019
Device Catalogue NumberC-JCDS-100-CHB
Device Lot Number6896386
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2018
Initial Report FDA Received Date12/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1